Intermediate growth in finitely presented algebras


Kocak D.

INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol.27, no.4, pp.391-401, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.1142/s0218196717500205
  • Journal Name: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.391-401

Abstract

For any integer d >= 1, we construct examples of finitely presented associative algebras over a field of characteristic not equal 2 with intermediate growth of type [e(nd/(d+1))]. We produce these examples by computing the growth types of some finitely presented metabelian Lie algebras.